RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 349–357 (Mi mz8221)  

Solutions of a system of singular differential equations which is partially solved with respect to the derivatives

A. E. Zernov

Odessa State University

Full text: PDF file (675 kB)

English version:
Mathematical Notes, 1978, 24:3, 687–691

Bibliographic databases:

UDC: 517.9
Received: 23.05.1977

Citation: A. E. Zernov, “Solutions of a system of singular differential equations which is partially solved with respect to the derivatives”, Mat. Zametki, 24:3 (1978), 349–357; Math. Notes, 24:3 (1978), 687–691

Citation in format AMSBIB
\Bibitem{Zer78}
\by A.~E.~Zernov
\paper Solutions of a~system of singular differential equations which is partially solved with respect to the derivatives
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 349--357
\mathnet{http://mi.mathnet.ru/mz8221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511637}
\zmath{https://zbmath.org/?q=an:0395.34045}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 687--691
\crossref{https://doi.org/10.1007/BF01097757}


Linking options:
  • http://mi.mathnet.ru/eng/mz8221
  • http://mi.mathnet.ru/eng/mz/v24/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020